# SDR REXA2014021000014

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,713 hours, 24,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE & DENT IN THE SKIN JUST AFT OF FS 394 & STRINGER 16R.  THE GOUGE DAMAGE WAS REMOVED BY BLENDING WITH A MINIMUM REMAINING THICKNESS OF 0.013”.  REPAIRED IAW EA CRJ253-02295.
